Über die Existenz der beschränkten automorphen Funktionen

Leo Uskila

Functional Analysis mathscidoc:1701.12012

Arkiv for Matematik, 1, (1), 1-11, 1949.9
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:08 uploaded by arkivadmin ] [ 143 downloads ] [ 0 comments ]
@inproceedings{leo1949über,
  title={Über die Existenz der beschränkten automorphen Funktionen},
  author={Leo Uskila},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203408903627832},
  booktitle={Arkiv for Matematik},
  volume={1},
  number={1},
  pages={1-11},
  year={1949},
}
Leo Uskila. Über die Existenz der beschränkten automorphen Funktionen. 1949. Vol. 1. In Arkiv for Matematik. pp.1-11. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203408903627832.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved